# SDR DALA14002225802

- Difficulty date: January 8, 2014
- Submitted: January 11, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND FRAME, BS 1580, S26L, DENTED.  DENT REMOVED AND FRAME REPAIRED IAW ER/A 520620-14.
